ITEM METADATA RECORD
Title: n-Double scroll hypercubes in 1D-CNNs
Authors: Suykens, Johan ×
Chua, L.O #
Issue Date: 1997
Publisher: World Scientific
Series Title: International Journal of Bifurcation and Chaos vol:7 issue:8 pages:1873-1885
Description: \emph{International Journal of Bifurcation and Chaos}, vol. 7, no.8, 1997
ISSN: 0218-1274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science